Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 731519, 5 pages
http://dx.doi.org/10.1155/2014/731519
Research Article

Noncrossing Monochromatic Subtrees and Staircases in 0-1 Matrices

1Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, IL 60208-2730, USA
2Department of Mathematics, Pomona College, 640 North College Avenue, Claremont, CA 91711, USA
3Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, Budapest, P.O. Box 127, Budapest 1364, Hungary
4Department of Mathematics and Computer Science, Emory University, Atlanta, GA 30322, USA

Received 16 September 2013; Accepted 12 November 2013; Published 23 January 2014

Academic Editor: Wai Chee Shiu

Copyright © 2014 Siyuan Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siyuan Cai, Gillian Grindstaff, András Gyárfás, and Warren Shull, “Noncrossing Monochromatic Subtrees and Staircases in 0-1 Matrices,” Journal of Discrete Mathematics, vol. 2014, Article ID 731519, 5 pages, 2014. doi:10.1155/2014/731519